Modified Iterative Schemes for a Fixed Point Problem and a Split Variational Inclusion Problem
Mohammad Akram,
Mohammad Dilshad,
Arvind Kumar Rajpoot,
Feeroz Babu,
Rais Ahmad and
Jen-Chih Yao
Additional contact information
Mohammad Akram: Department of Mathematics, Faculty of Science, Islamic University of Madinah, Medina 42351, Saudi Arabia
Mohammad Dilshad: Computational & Analytical Mathematics and Their Applications Research Group, Department of Mathematics, Faculty of Science, University of Tabuk, Tabuk 71491, Saudi Arabia
Arvind Kumar Rajpoot: Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
Feeroz Babu: Department of Applied Mathematics, Aligarh Muslim University, Aligarh 202002, India
Rais Ahmad: Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
Jen-Chih Yao: Research Center for Interneural Computing, China Medical University Hospital, China Medical University, Taichung 40402, Taiwan
Mathematics, 2022, vol. 10, issue 12, 1-17
Abstract:
In this paper, we alter Wang’s new iterative method as well as apply it to find the common solution of fixed point problem (FPP) and split variational inclusion problem ( S p VIP) in Hilbert space. We discuss the weak convergence for ( S p VIP) and strong convergence for the common solution of ( S p VIP) and (FPP) using appropriate assumptions. Some consequences of the proposed methods are studied. We compare our iterative schemes with other existing related schemes.
Keywords: split variational inclusion; fixed point problem; algorithms; weak convergence; strong convergence (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
https://www.mdpi.com/2227-7390/10/12/2098/pdf (application/pdf)
https://www.mdpi.com/2227-7390/10/12/2098/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:10:y:2022:i:12:p:2098-:d:840675
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().